# SDR N6WA2022070301

- Difficulty date: July 3, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10287
- Aircraft time: 30,510 hours, 21,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pcb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHING EMERGENCY EXIT LIGHT.REMOVED AND REPLACED PASSENGER PCB IAW CRJ 550 AMM 23-31-17. OPS CHK IS GOOD. A/C OK FOR SERVICE
